RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1993, Volume 95, Number 2, Pages 251–257 (Mi tmf1464)  

The representations of ${U_q(so_4)}$ and ${U_q(so_{3,1})}$

A. M. Gavrilik


Full text: PDF file (737 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1993, 95:2, 546–551

Bibliographic databases:


Citation: A. M. Gavrilik, “The representations of ${U_q(so_4)}$ and ${U_q(so_{3,1})}$”, TMF, 95:2 (1993), 251–257; Theoret. and Math. Phys., 95:2 (1993), 546–551

Citation in format AMSBIB
\Bibitem{Gav93}
\by A.~M.~Gavrilik
\paper The representations of ${U_q(so_4)}$ and ${U_q(so_{3,1})}$
\jour TMF
\yr 1993
\vol 95
\issue 2
\pages 251--257
\mathnet{http://mi.mathnet.ru/tmf1464}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1243252}
\zmath{https://zbmath.org/?q=an:0848.17008}
\transl
\jour Theoret. and Math. Phys.
\yr 1993
\vol 95
\issue 2
\pages 546--551
\crossref{https://doi.org/10.1007/BF01017140}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1993ML10100009}


Linking options:
  • http://mi.mathnet.ru/eng/tmf1464
  • http://mi.mathnet.ru/eng/tmf/v95/i2/p251

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:172
    Full text:57
    References:21
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019